Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Redness And Blisters On Shin In A Diabetic Person?

My shins and lower legs are red in colour. I am getting blisters on my shins. They clear up then they appear again. They range from small circular blisters quarter of an inch in diameter or less to oval shaped blisters that can be up to one inch long. I suffer from type2 diabetes but my blood sugar levels are very good with the medication I take. 1000mg metformin, 2.5mg linagliptin (twice a day) and 40mg Gliclazide (once a day). These blisters which turn into scabs make my legs look unsightly and as I love swimming I find their appearance disturbing. What could be the cause of these recurring blisters?
Fri, 30 Oct 2015
Report Abuse
General & Family Physician 's  Response
Hi,
It seems that you might behaving diabetic leg giving rise all symptoms on legs.
There might be having possibility of some vascular insufficiency producing this lesion as well.
Consult Diabetic leg specialist and get examined.
Ok and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Redness And Blisters On Shin In A Diabetic Person?

Hi, It seems that you might behaving diabetic leg giving rise all symptoms on legs. There might be having possibility of some vascular insufficiency producing this lesion as well. Consult Diabetic leg specialist and get examined. Ok and take care.